BibTeX record: journals/mp/BellareR95

download as .bib file

@article{DBLP:journals/mp/BellareR95,
  author    = {Mihir Bellare and
               Phillip Rogaway},
  title     = {The complexity of approximating a nonlinear program.},
  journal   = {Math. Program.},
  year      = {1995},
  volume    = {69},
  pages     = {429--441},
  url       = {http://dx.doi.org/10.1007/BF01585569},
  doi       = {10.1007/BF01585569},
  timestamp = {Wed, 03 Sep 2014 09:06:16 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mp/BellareR95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}